# SDR QXEA2012071200654

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL LANDING FOR PANEL 623AT HAS PITTING AROUND MULTIPLE HOLES.  BLENDED CORROSION IAW RD 8/4-57-441.  MINIMUM REMAINING THICKNESS .168", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW RD 8/4-57-441.  MATERIAL LOSS FOUND WITHIN LIMITS IAW RD 8/4-57-1867 RECEIVED FROM ENGINEERING.  APPLIED FASTWELD, ALODINED, AND PRIMED IAW RD 8/4-57-1867.  COMPLIED WITH TASK CARD RD 8/4-57-1867.
